Asymptotic expansions in renewal theory
Compositio Mathematica, Volume 21 (1969) no. 4, pp. 331-342.
@article{CM_1969__21_4_331_0,
     author = {Van der Genugten, B. B.},
     title = {Asymptotic expansions in renewal theory},
     journal = {Compositio Mathematica},
     pages = {331--342},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     zbl = {0211.21801},
     mrnumber = {258142},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_331_0/}
}
TY  - JOUR
AU  - Van der Genugten, B. B.
TI  - Asymptotic expansions in renewal theory
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 331
EP  - 342
VL  - 21
IS  - 4
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_4_331_0/
UR  - https://zbmath.org/?q=an%3A0211.21801
UR  - https://www.ams.org/mathscinet-getitem?mr=258142
LA  - en
ID  - CM_1969__21_4_331_0
ER  - 
%0 Journal Article
%A Van der Genugten, B. B.
%T Asymptotic expansions in renewal theory
%J Compositio Mathematica
%D 1969
%P 331-342
%V 21
%N 4
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_4_331_0
Van der Genugten, B. B. Asymptotic expansions in renewal theory. Compositio Mathematica, Volume 21 (1969) no. 4, pp. 331-342. http://www.numdam.org/item/CM_1969__21_4_331_0/

C. Stone [1] On moment generating functions and renewal theory. Ann. Math. Stat., vol. 36 (1965), pg. 1298-1301. | MR | Zbl

C. Stone [2] On absolutely continuous components and renewal theory. Ann. Math. Stat., vol. 37 (1966), pg. 271-275. | MR | Zbl

C. Stone [3] On characteristic functions and renewal theory. Trans. Amer. Math. Soc., vol. 120 (1965), pg. 327-342. | MR | Zbl

B.B. Van Der Genugten [4] The random walk with stochastic sojourn lines. Thesis. Univ. of Groningen (1969).